# SDR COMA0860137

- Difficulty date: February 16, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 20,209 hours, 17,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CRACKED AT DOOR DATUM 1 BETWEEN FS 338.90 AND 349.00.  CUT OUT DAMAGE AND INSTALLED A REPAIR DOUBLER WITH SHIMS IAW EA 10-5210-02085.
